MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT
Catalog Number 0006406
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 19sep2018 to assess the testing instrument test wells in question, which appeared as visually consistent with the instrument output.No errors were noted for the testing in question.The internal immucor record number is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer reported an unexpected positive result when using anti-b (murine monoclonal) series 3 on a galileo neo instrument, when tested on (b)(6) 2018.This led to an abo mistype.

Brand Name
ANTI-B (MURINE MONOCLONAL) SERIES 3
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7967511
Report Number1034569-2018-00228
Device Sequence Number168736
Product Code KSZ
UDI-Device Identifier10888234000532
UDI-Public10888234000532
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
102692/1009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Catalogue Number0006406
Device Lot Number203761
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1